# SDR 99ZZZM64

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13759
- Make and model: Boeing 727227
- Aircraft serial: 21044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 7075T6080
- Condition: Corroded
- Location: Bs 418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE UPPER AND LOWER SURFACE OF THE FLOOR SUPPORT WAS FOUND WITH CORROSIONS AT BS 418 RBL 28 AND 45.  MECHANICALLY REMOVED CORROSION, TREATED AREA.  FABRICATED AND INSTALLED T-ANGLE REPAIR IAW B727 SRM 53-10-08 FIG 8, 51-30-02 AND 51-10-02.  (M)
